Zeros of the eigenfunctions of the singular operator $(-\Delta)^m+q(x)$
Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1649-1650
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_9_a28,
author = {A. K. Pulatov},
title = {Zeros of the eigenfunctions of the singular operator $(-\Delta)^m+q(x)$},
journal = {Differencialʹnye uravneni\^a},
pages = {1649--1650},
year = {1988},
volume = {24},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_9_a28/}
}
A. K. Pulatov. Zeros of the eigenfunctions of the singular operator $(-\Delta)^m+q(x)$. Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1649-1650. http://geodesic.mathdoc.fr/item/DE_1988_24_9_a28/